MathSciNet Relay Station
MathSciNet bibliographic data
MR1675954 49N60
Coscia, Alessandra; Mingione, Giuseppe Hölder continuity of the gradient of $p(x)$-harmonic mappings. C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 4, 363–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement